Alert archive / Illinois / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Chicago, IL

July 12, 2014Ford County, Livingston County, Illinois

NWS Chicago, IL issued this flash flood warning at Jul 12, 2014, 8:12 AM CDT for Ford County, Livingston County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2014, 8:12 AM CDT (13:12 UTC)
Expired
Jul 12, 2014, 12:00 PM CDT
In force
4 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

Counties Ford County, IL, Livingston County, IL

The radar

The Chicago radar (KLOT), 99 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:59 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 12, 6:59 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
659 AM CDT SAT JUL 12 2014

.DISCUSSION...
316 AM CDT

TODAY THROUGH TONIGHT...
MAIN FOCUS FOR TODAY CONTINUES TO REVOLVE AROUND CONVECTIVE
TIMING/COVERAGE AND INTENSITY. EARLY THIS MORNING AN AREA OF SHOWERS
WAS BEGINNING TO DEVELOP OVER THE CENTRAL/SOUTHERN PORTIONS OF THE
FORECAST AREA...MAINLY ASSOCIATED WITH WARM AIR ADVECTION. DEW PTS
WERE NUDGING UP TO THE MID 60S...WITH THE EXPECTED 70 DEG DEW PTS
JUST SOUTH/SOUTHWEST OF THE CWFA. PWAT VALUES LATER TDY ARE STILL
PROGGED TO NEAR 2"...AND THE LCL ARW8KM IS SUGGESTING THAT A FEW
POCKETS OF JUST OVER 2" PWAT VALUES FOR PORTIONS OF THE AREA SOUTH
OF I-80 LATE THIS AFTN/EARLY EVE. TEMPS TODAY WILL BE A
CHALLENGE...AS IF ANY BREAKS IN THE CLOUDS CAN OCCUR TEMPS COULD
NUDGE UP A FEW DEGREES. AT THIS TIME WILL MAINTAIN TEMPS IN THE LOW
TO NEAR MID 80S. WITH THE HIGH AMOUNT OF MOISTURE IN PARCELS...IT
WILL BE DIFFICULT FOR TEMPS TO SOAR AND LIKELY BE A SLOW DIURNAL
CURVE TDY. CONFIDENCE OF ANY BREAKS IN THE CLOUDS LOOKS
MINIMAL...AND MAY QUICKLY FILL BACK-IN.

THERE REMAINS A CONCERN ABOUT STRONG TO POSSIBLY SEVERE STORMS. THE
SPC CONTINUES TO HAVE THE ENTIRE FORECAST AREA OUTLOOKED FOR A
SLIGHT RISK OF SEVERE STORMS IN THE DAY 1. THE FOCUS FOR ACTIVITY
CONTINUES TO BE ALONG MOIST BOUNDARY THAT WILL EXTEND FROM CENTRAL
IOWA EAST THROUGH NORTHERN IL/NORTHWEST IN. GUIDANCE SOUNDINGS WOULD
SUGGEST RATHER UNIFORM WIND AT 30-40KTS...HOWEVER THIS IS ALL AHEAD
OF THE POTENT TROUGH THAT WILL BE STARTING TO DIG INTO THE UPPER
MIDWEST THIS EVENING. EXPECT AN MCS TO DEVELOP AND COULD BE SLOW
MOVING ACROSS THE REGION THIS EVENING.

THE PRESENCE OF A WARM LYR ALOFT WILL LIKELY
CAP THE CONVECTIVE COVERAGE UNTIL 21Z...THEN SHUD STEADILY DISSOLVE.
SO THE FOCUS FOR TIMING APPEARS TO BE MORE THIS EVENING INTO THE
OVERNIGHT HOURS. SEVERAL WEAK PIECES OF VORTICITY ARE PROGGED TO
SLIDE ALONG THE MOIST BOUNDARY AS IT SLOWLY SAGS SOUTH/SOUTHEAST
OVERNIGHT. THUS IT IS POSSIBLE SOME TRAINING OF STORMS MAY
OCCUR...AND GIVEN THE ANOMALOUSLY MOIST ENVIRONMENT FLOODING
CONCERNS COULD BE AN ISSUE.

LATE TONIGHT INTO EARLY SUN MORNING...THE BOUNDARY IS PROGGED TO BE
SLOWLY SLIDING SOUTHEAST ACROSS THE FORECAST AREA. GUIDANCE APPEARS
TO HAVE BEEN SLIGHTLY MORE PROGRESSIVE...AND COULD BRING AN END TO
THE CONVECTION A FEW HOURS AFT MIDNIGHT FOR THE NORTHWEST CWFA.

SUNDAY THROUGH MONDAY...
GUIDANCE HAS BEEN TRENDING DRY FOR MUCH OF THE DAY SUN...WITH WEAK
DIFFLUENCE NEAR THE SFC COVERING WISC/NORTHERN IL. LCL ARW8KM HAS
ALSO BEEN TRENDING DRY WITH THE LATEST CYCLES...SO CONFIDENCE HAS
INCREASED AND WILL LEVERAGE THIS WITH A DRY FORECAST SUN. THE
EXCEPTION WILL BE THE SOUTHERN CWFA WHERE THE BOUNDARY WILL STILL BE
RATHER CLOSE. THERMAL TEMPS WOULD STILL BE SUPPORTIVE OF A WARM
AFTN...SO HAVE HELD ONTO TEMPS IN THE LOW 80S SUN.

THE WEAK SFC RIDGE SHUD HOLD ACROSS THE REGION THRU THE EVE
HOURS...THEN BEGIN TO WEAKEN WITH THE MAIN FRONTAL BOUNDARY
APPROACHING FROM THE NORTHWEST EARLY MON. 500MB VORT WILL BE DIGGING
INTO THE UPPER MIDWEST EARLY MON. THE COMBINATION OF COOLER AIR
ALOFT AND SOME THIN CLOUD COVER MON MORNING WILL ALLOW LAPSE RATES
TO STEEPEN AND ADD THE POTENTIAL FOR ISOLATED STORM MON. SFC TEMPS
MON WILL BE STARTING THE COOL DOWN WITH HIGHS GENERALLY IN THE
LOW/MID 70S.

CONFIDENCE...MEDIUM/HIGH.

TUESDAY THROUGH FRIDAY...
ENSEMBLES CONTINUE TO DEMONSTRATE HIGH CONFIDENCE WITH MINIMAL
SPREAD AMONGST MEMBERS FOR THE BULK OF THE EXTENDED FORECAST
PERIODS. POTENT 500MB VORT WILL ARRIVE OVER THE GREAT LAKES
TUE...AND PRODUCE AN UNSEASONABLY COOL DAY WITH HIGHS STRUGGLING TO
WARM BEYOND THE 60S AS THE 850MB THERMAL TROUGH IS PROGGED AT 4 TO 6
DEG C. FORTUNATELY WITH BROAD SFC RIDGING ARRIVING TUE NGT AND
EXPECTED TO PERSIST THRU THE END OF THE WEEK...TEMPS WILL STEADILY
WARM INTO THE 70S.

CONFIDENCE...HIGH.

BEACHLER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 12Z...

* THUNDERSTORMS SHIFTING SOUTH AND EAST BY 13Z

* MVFR CIGS THIS MORNING THROUGH THE NEXT WAVE OF SHOWERS LATER
  THIS MORNING

* SMALL CHANCE FOR TSRA LATE THIS AFTERNOON...WITH GREATER CHANCES
  LATE THIS AFTERNOON INTO NIGHT. SOME STORMS COULD BE STRONG WITH
  GUSTY WINDS AND HEAVY RAIN.

KMD

//DISCUSSION...UPDATED 12Z...

THE FIRST BATCH OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS PASSING
THROUGH...WITH THE BULK OF THE THUNDER ACTIVITY CONFINED FROM
ABOUT MDW SOUTH. EXPECT THIS AREA TO CONTINUE EAST. THE NEXT BATCH
OF SHOWERS AND THUNDERSTORMS LOOKS TO ARRIVE IN A FEW HOURS. THERE
HAS BEEN A WEAKENING TREND WITH THESE STORMS. CURRENT FEELING IS
THUNDER ACTIVITY WITH THIS WAVE WILL REMAIN SOUTH AND WEST OF THE
TERMINALS...SO CARRYING SHRA ONLY FOR NOW...BUT THE CHANCE IS NOT
ZERO. MVFR CONDITIONS HAVE OCCURRED BEHIND THE FIRST WAVE OF
SHOWERS AND STORMS AND EXPECT THIS TO CONTINUE THROUGH THE SECOND
ROUND OF SHOWERS WHICH SHOULD CLEAR THE TERMINALS BY EARLY
AFTERNOON.

THE BEST CHANCE FOR STORMS IS STILLLATER IN THE DAY AND INTO
SATURDAY NIGHT. THIS IS WHEN OVERALL CONVERGENCE/FOCUS AHEAD OF
THE APPROACHING COLD FRONT INCREASES...AS WELL AS AN OVERALL
BETTER ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT/ORGANIZATION. IF
THE FRONT STALLS A BIT LATER TONIGHT...TSRA CHANCES MAY LINGER
LONGER THAN CURRENT TAFS INDICATE.

KMD

//ORD AND MDW CONFIDENCE...UPDATED 12Z...

* MODERATE IN TSRA ENDING AFTER 13Z

* MODERATE TO HIGH MVFR CONDITIONS THIS MORNING THROUGH THE NEXT
  WAVE OF SHOWERS. MODERATE ON THE TIMING OF LIFTING TO VFR AND
  THE END OF THE NEXT WAVE OF SHOWERS.

* MODERATE IN TSRA REMAINING SOUTH AND WEST OF ORD AND MDW THROUGH
  THE DAY TODAY

* MEDIUM TO HIGH IN TSRA OCCURRING SATURDAY EVE...LOW TO MEDIUM ON
  START AND END TIMING.

KMD

//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...

SUNDAY-MONDAY...LOW CHANCES OF TSRA.
TUESDAY...SLIGHT CHANCE OF SHRA.
WEDNESDAY-THURSDAY...VFR LIKELY.

KMD

&&

.MARINE...
244 AM CDT

STILL SEEING GUSTS TO NEAR 20 KT ON THE NORTHERN HALF OF THE
LAKE...BUT DO EXPECT THE PRESSURE GRADIENT TO RELAX TONIGHT INTO
SATURDAY AS HIGH PRESSURE ALONG THE ATLANTIC COAST CONTINUES EAST.
A TROUGH OF LOW PRESS SURE AND FRONTAL BOUNDARY WILL CROSS THE LAKE
ON SATURDAY NIGHT. CONFIDENCE IS LOWER WITH REGARDS TO OVERALL
WIND DIRECTION AND SPEEDS SATURDAY EVENING INTO SATURDAY NIGHT AS
PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THIS
FRONTAL BOUNDARY. A SERIES OF WEAK LOW PRESSURE SYSTEMS AND
ASSOCIATED COLD FRONTS WILL THEN PASS THROUGH THE LAKE THROUGH
MONDAY WHILE HIGH PRESSURE BUILDS INTO THE NORTHERN CENTRAL
PLAINS. WINDS SHIFT TO WEST- NORTHWEST BEHIND THE STRONGER COLD
FRONTAL PUSH MONDAY NIGHT AND REACH 20 KT OR POSSIBLY HIGHER
TUESDAY.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 12, 4:51 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
451 AM CDT SAT JUL 12 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
131000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
451 AM CDT SAT JUL 12 2014 /551 AM EDT SAT JUL 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...A FEW MAY PRODUCE:
    TORRENTIAL DOWNPOURS.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

  AREAS AFFECTED AND TIMING:

  SHOWERS WITH A FEW THUNDERSTORMS THIS MORNING ALONG AND
  EAST OF A PONTIAC TO KANKAKEE LINE. ADDITIONAL THUNDERSTORMS
  ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON WEST OF A
  ROCKFORD TO LASALLE LINE...THEN STEADILY OVERSPREAD ALL OF
  NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT.

  DISCUSSION:

  WARM AND VERY MOIST AIR WILL CONTINUE TO LIFT NORTH ACROSS
  NORTHERN ILLINOIS AND NORTHWEST INDIANA TODAY. THIS MORNING
  INSTABILITY WILL REMAIN MINIMAL...HOWEVER BY THE AFTERNOON AND
  EARLY EVENING HOURS THE ATMOSPHERE IS EXPECTED TO BECOME
  UNSTABLE. A MOIST FRONTAL BOUNDARY WILL LIFT OVER NORTHERN
  ILLINOIS AND SLOW...WHICH WILL BECOME THE FOCUS FOR POTENTIALLY
  THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL LATER TODAY
  THROUGH OVERNIGHT. THESE STORMS MAY ALSO PRODUCE AN ISOLATED
  WIND GUSTS IN EXCESS OF 60 MPH...BUT BY FAR THE GREATEST
  THREAT WILL BE HEAVY RAIN AND POSSIBLE FLOODING. THUNDERSTORMS
  MAY BE SLOW TO MOVE THIS EVENING FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PERIODIC CHANCES FOR THUNDERSTORMS SUNDAY AFTERNOON...AND AGAIN
MONDAY AFTERNOON MAINLY SOUTH OF DIXON TO CHICAGO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.

&&

LMZ740>745-131000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
451 AM CDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
CONTINUE THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCE FOR THUNDERSTORMS SUNDAY MORNING...AND AGAIN
MONDAY AFTERNOON.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-131000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
451 AM CDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
CONTINUE THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON THROUGH TONIGHT MAINLY FOR THE SOUTHERN PORTIONS
OF THE LAKE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON MAINLY FOR THE SOUTHERN
PORTIONS OF THE LAKE.

BEACHLER

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

In the hours before

Local storm report, Jul 12, 7:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
746 AM CDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       OAK LAWN                41.72N 87.75W
07/12/2014  M0.95 INCH       COOK               IL   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES

0745 AM     HEAVY RAIN       3 SW MIDWAY AIRPORT     41.75N 87.79W
07/12/2014  M1.39 INCH       COOK               IL   CO-OP OBSERVER

            0.90 INCHES OF THAT RAIN FELL FROM 700 AM TO 724 AM

&&

ACS
Local storm report, Jul 12, 8:00 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
800 AM CDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     FLOOD            FAIRBURY                40.75N 88.51W
07/12/2014                   LIVINGSTON         IL   LAW ENFORCEMENT

            INTERSECTION OF 1900E AND 800N FLOODED.

&&

ACS
Local storm report, Jul 12, 8:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 AM CDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SE PONTIAC            40.87N 88.63W
07/12/2014  M2.12 INCH       LIVINGSTON         IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 ESE PONTIAC           40.87N 88.62W
07/12/2014  M1.90 INCH       LIVINGSTON         IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 WSW BONFIELD          41.12N 88.13W
07/12/2014  M1.70 INCH       KANKAKEE           IL   COCORAHS

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       3 WNW GIBSON CITY       40.48N 88.43W
07/12/2014  M2.07 INCH       FORD               IL   COCORAHS

            24 HOUR TOTAL

&&

ACS
Local storm report, Jul 12, 8:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
811 AM CDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HERSCHER                41.05N 88.10W
07/12/2014  M1.30 INCH       KANKAKEE           IL   FIRE DEPT/RESCUE

            RAIN SINCE 6 AM

&&

ACS

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:29 AM CDTAreal Flood AdvisoryLOTCook, Kankakee, Will4 hr
Jul 12, 7:38 AM CDTAreal Flood AdvisoryLOTFord, Livingston6 hr
Jul 12, 9:19 AM CDTFlash Flood WarningLOTCook, Will4 hr
Jul 12, 11:36 AM CDTAreal Flood WarningLOTCook, Will4 hr
Jul 12, 12:05 PM CDTFlash Flood WarningLOTFord, Livingston3 hr
Jul 12, 2:36 PM CDTAreal Flood WarningLOTFord, Livingston4 hr
Jul 12, 3:21 PM CDTFlash Flood WatchLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more14 hr

Nearby

Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.